# SDR MALA976471

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Row 10b
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK IN GATE WITH BOTH ENGINES RUNNING, CARGO SMOKE LIGHT CAME ON AND OFF TWICE.  PASSENGER REPORTED TO FA SEEING SOMETHING WHILE COMING OUT OF ROW 10B AIR GASPER.  RETURNED TO GATE.  MAINTENANCE INSPECTED CARGO SMOKE DETECTOR WIRING AND AFT FLIGHT RECORDER BAY AND OVERHEAD PSU 9CD, 10CD, AND 11CE, FOUND BALLAST OVER SEAT 10CD HAS BURNING SMELL, VERIFIED THE WINDOW LIGHTS INOP.  MAINTENANCE REPLACED BALLAST.  ALL CHECKS GOOD.
